Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 34, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 27, 2022, 10:03 PM EDT for 4 counties in Kentucky. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2022, 10:03 PM EDT (02:03 UTC)
- Expired
- Jul 28, 2022, 7:03 AM EDT
- In force
- 9 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Breathitt County, KY, Lee County, KY, Magoffin County, KY, Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 12 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 7:59 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 27, 7:59 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 759 PM EDT Wed Jul 27 2022 .UPDATE... Issued at 755 PM EDT WED JUL 27 2022 As predicted by the CAMS earlier in the day, convection has fired up again this evening across eastern KY. While the storms are moving, flash flooding is likely to occur over areas where heavy rain falls on already saturated soils. Grids were in fairly good shape, so only minor tweaks were made. && .SHORT TERM...(This evening through Thursday night) Issued at 446 PM EDT WED JUL 27 2022 The latest analysis shows a larger trough aloft with embedded low over the much of the northern border of the CONUS, with ridging over the southern and western portions of the CONUS. At the surface, the stationary boundary that has been the focus for much of our weather through the short term sits to our north wavering over the border between Kentucky and Ohio, leaving our CWA in the warm sector. The pattern doesn't overall changes little through Thursday night. The front will waver over the region through Thursday before eventually washing out, while another front moves towards the region from the northwest Thursday night. The convection that developed over our area earlier in the afternoon has pushed east and is confined mainly to the Virginia border. Unfortunately, the break won't last. More development is expected tonight, with additional rounds expected to develop near or along the nearby boundary through Thursday night as subtle waves move through the upper level flow. The main story around heavy rain remains largely unchanged. An ample amount of moisture is focused along the nearby boundary and PWATs stay roughly near the 2 inch mark. Prevailing flow stays nearly parallel to the boundary, allowing for the possibility for these efficient rainers to repeat over the same locations. In addition to the potential for future heavy rain, the ample rain received in many locations over the previous days has left many areas with lower FFG values, and it would not take much to cause issues in these locations. So, have allowed the Flood Watch to continue, and have it going out through Friday morning. With the rain and cloud cover, temperatures are likely to be a tad more limited diurnally. Temperatures will dip to the low 70s tonight before warming into the low to mid 80s Thursday. Lows Thursday night are similarly expected to hover near 70. .LONG TERM...(Friday through Wednesday) Issued at 351 PM EDT WED JUL 27 2022 Key Messages: * An unsettled pattern continues through Friday, with the potential for at least isolated Flash Flooding. * This front pushes to the south Saturday possibly leading to a dry day for many locations. * Could see a renewed heavy rainfall potential by Sunday into Monday The model systems remain in good agreement for a more quasi-zonal pattern remaining the story in the upper levels to begin the period. This in conjunction with a nearby boundary will keep the weather wet across Kentucky. There will be ample deep moisture as PWATs remain in the 2 plus inch range, with this residing in the 90th plus percentile in both the NAEFS and EPS. Again, given this and the parallel flow to the boundary will keep the risk of heavy rain and flash flooding, but this should begin to shift south toward the Tennessee Valley by Late Friday into Saturday. This as a wave rides through the larger trough pushing into the Great Lakes and NE States. This will begin pushing that front southward and allow for the a bit more dry air to push into the area underneath a surface high. This weak northerly flow will push PWATs back into the 1.0 to 1.5 inch range and allow some to see little if any precipitation on Saturday. This is short-lived as the aforementioned front pulls back north by Sunday, as Bermuda upper level ridging starts to nose west. However, based on the weather model ensemble systems there is a far amount of uncertainty on how this will play out, but the potential exists for another wet period of weather based on the locally quasi-zonal flow noted. Particularly as we see several waves ride through the flow. This will all happen as the models are in good agreement with the potential for PWATs climbing back into the 2 inch range under deep southerly flow. This is enough for WPC to highlight parts of lower Ohio Valley and Tennessee Valley in the hazards outlook for heavy rainfall for Sunday and Monday, as well parts of the area in a day 4 and 5 slight risk for excessive rainfall. Past Tuesday, we see the upper level ridging that has brought the heat in the Plains states shifts east bringing height rises to the Ohio Valley. This as that boundary lifts north will increase afternoon highs and should be drier overall. However, more diurnally driven showers and thunderstorms become the story. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) ISSUED AT 720 PM EDT WED JUL 27 2022 Periods of showers and thunderstorms will result in brief flight restrictions during the 00Z TAF period. Some general MVFR ceilings are possible overnight into early Thursday morning, but confidence is fairly low on ceilings at this time. Winds will be generally S/SW 5-10 kts however some higher gusts and variable directions are possible in or near thunderstorms. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && UPDATE...CMF SHORT TERM...HAS LONG TERM...DJ AVIATION...CMF
Hazardous weather outlook, Jul 27, 3:37 PM EDT, 6 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 337 PM EDT Wed Jul 27 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282245- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 337 PM EDT Wed Jul 27 2022 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will affect much of the area, as a frontal boundary oscillates north and south across Eastern Kentucky. Thunderstorms will be persistent in some locations, potentially resulting in flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are expected Thursday and Thursday night. They should become less numerous on Friday, but will still be possible at times through Tuesday. Heavy rainfall may occur, especially Thursday and Thursday night, which could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any issues with flooding or high water. DJ/HAS
In the hours before
Special weather statement, Jul 27, 8:09 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service JACKSON KY
809 PM EDT Wed Jul 27 2022
KYZ050>052-058>060-104-106-280100-
Rowan KY-Montgomery KY-Elliott KY-Menifee KY-Estill KY-Morgan KY-
Bath KY-Powell KY-
809 PM EDT Wed Jul 27 2022
...Strong thunderstorms will impact portions of Powell, Montgomery,
northern Morgan, southeastern Bath, northwestern Estill, Menifee,
southern Rowan and southwestern Elliott Counties through 900 PM
EDT...
At 808 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cornwell to near Harris Ferry. Movement was
east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Frenchburg, Sudith, Rothwell, Cornwell, Olympia Springs, Young
Springs and Clay Lick around 815 PM EDT.
Ratlitt and Wiseman Crossing Station around 820 PM EDT.
Clay City, Powell Valley, Virden, Dan, Big Woods, Waltersville,
Scranton, Korea, Westbend and Artville around 825 PM EDT.
Other locations in the path of these storms include Stanton, Ebon,
Kellacey, Omer, Vaughns Mill, Paragon, Bangor, Levee, Cottage
Furnace, Henry, Zag, Dehart, Yocum, Cat Creek, Rosslyn, Twentysix,
Blaze, Woodsbend, Leisure, West Liberty, Pomp, Bowen, Wrigley,
Licking River, Lombard, Liberty Road, Means, Cedar Groves, Rogers
Chapel, Campsites in the Indian Creek area of the Daniel Boone
National Forrest, Lenox, Haystack, Lick Branch, Fagan, Tabor, Nada,
Slade, Elkfork and Steele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3798 8305 3782 8360 3783 8362 3781 8364
3768 8410 3775 8408 3778 8411 3781 8408
3781 8412 3784 8410 3784 8408 3782 8407
3785 8406 3783 8400 3787 8403 3787 8402
3792 8399 3793 8397 3803 8402 3820 8341
TIME...MOT...LOC 0008Z 268DEG 40KT 3797 8372 3786 8420
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FISHERSpecial weather statement, Jul 27, 8:14 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
814 PM EDT Wed Jul 27 2022
KYZ104-106-107-280045-
Elliott KY-Johnson KY-Morgan KY-
814 PM EDT Wed Jul 27 2022
...A strong thunderstorm will impact portions of east central Morgan,
northwestern Johnson and eastern Elliott Counties through 845 PM
EDT...
At 814 PM EDT, Doppler radar was tracking a strong thunderstorm over
Isonville, or near Sandy Hook, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Culver around 825 PM EDT.
Other locations in the path of this storm include Bruin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3817 8298 3818 8292 3811 8289 3809 8293
3805 8295 3803 8300 3798 8302 3796 8300
3800 8296 3798 8286 3790 8298 3807 8318
3821 8301
TIME...MOT...LOC 0014Z 226DEG 19KT 3803 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FISHERSpecial weather statement, Jul 27, 8:47 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
847 PM EDT Wed Jul 27 2022
KYZ060-104-106>109-112-280115-
Elliott KY-Menifee KY-Breathitt KY-Johnson KY-Magoffin KY-Morgan KY-
Wolfe KY-
847 PM EDT Wed Jul 27 2022
...Strong thunderstorms will impact portions of Morgan, northern
Johnson, southern Menifee, north central Breathitt, northern
Magoffin, central Wolfe and south central Elliott Counties through
915 PM EDT...
At 847 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mima to Red River Gorge. Movement was southeast
at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Ophir, Mima, Relief, Silverhill, Gillem Branch, Dingus, Moon,
Keaton, Jeptha and Haleburg around 855 PM EDT.
Redbush, Grayfox, Ever and Plutarch around 900 PM EDT.
Elna, Lacey, Quod, Barnrock, Coon and Tella around 905 PM EDT.
Other locations in the path of these storms include Win, Minefork,
Flat Fork, Hargis, Niles, Wheelersburg, Oil Springs, Leatha, Landsaw,
Flatgap, Barnetts Creek, Brownlow and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3803 8300 3800 8302 3798 8302 3796 8300
3800 8296 3800 8293 3796 8280 3791 8273
3789 8265 3765 8341 3789 8373 3807 8310
TIME...MOT...LOC 0047Z 314DEG 10KT 3793 8303 3780 8361
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FISHERSpecial weather statement, Jul 27, 9:00 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
900 PM EDT Wed Jul 27 2022
KYZ058-059-108-111-280130-
Lee KY-Estill KY-Powell KY-Wolfe KY-
900 PM EDT Wed Jul 27 2022
...A strong thunderstorm will impact portions of eastern Powell, east
central Estill, central Lee and southwestern Wolfe Counties through
930 PM EDT...
At 859 PM EDT, Doppler radar was tracking a strong thunderstorm over
Furnace, or near Stanton, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Rogers Chapel and Lombard around 905 PM EDT.
Pilot, See, Patsey, Slade, Nada and Crystal around 910 PM EDT.
Standing Rock, Natural Bridge S.P., Greeley and Whynot around 915
PM EDT.
Other locations in the path of this storm include Torrent, Zachariah,
Leeco, Zoe, Glencairn, Fixer, Jenson, Koomer Ridge Campground,
Fincastle, Booth, Whisman, Rogers, Pine Ridge, Campton, Grannie, High
Falls, Vortex, Mary, Flat, Vada, Williba, Lane and Primrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3767 8343 3766 8343 3762 8349 3764 8350
3764 8352 3759 8354 3754 8363 3772 8398
3790 8376
TIME...MOT...LOC 0059Z 293DEG 24KT 3777 8383
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FISHERSpecial weather statement, Jul 27, 9:10 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service JACKSON KY
910 PM EDT Wed Jul 27 2022
KYZ068-069-079-280145-
Jackson KY-Rockcastle KY-Pulaski KY-
910 PM EDT Wed Jul 27 2022
...Strong thunderstorms will impact portions of central Pulaski,
northwestern Jackson and Rockcastle Counties through 945 PM EDT...
At 909 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Snider to Cains Store. Movement was east at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Mount Vernon, Boone, Snider, Conway, Roundstone, Wildie, Hiatt,
Hummel, Muellersville and Renfro Valley around 915 PM EDT.
Disputanta and Bummer around 920 PM EDT.
Climax, Morrill and Johnetta around 925 PM EDT.
Other locations in the path of these storms include Threelinks,
Goochland, Cooksburg, Science Hill, Clover Bottom, Kerby Knob, Eglon,
Somerset Pulaski Airport, Loam, Somerset, Sandgap, Collingsworth,
Elihu, Waneta, Ruth, Dabney, Shopville, Bent, Valley Oak and Bobtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3712 8490 3736 8456 3733 8451 3748 8445
3747 8438 3754 8435 3751 8426 3752 8420
3755 8418 3750 8399 3702 8454 3709 8491
TIME...MOT...LOC 0109Z 270DEG 24KT 3749 8434 3712 8484
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FISHERSpecial weather statement, Jul 27, 9:12 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
912 PM EDT Wed Jul 27 2022
KYZ107>112-114-119-280200-
Lee KY-Breathitt KY-Martin KY-Floyd KY-Johnson KY-Owsley KY-
Magoffin KY-Wolfe KY-
912 PM EDT Wed Jul 27 2022
...Strong thunderstorms will impact portions of southern Martin,
northeastern Owsley, Johnson, northern Floyd, Breathitt, Magoffin,
southern Lee and southeastern Wolfe Counties through 1000 PM EDT...
At 912 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bobbs to Tallega. Movement was southeast at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Paintsville, Bobbs, Williamsport, Thelma, Offutt, Tutor Key,
Perston Estates, Woodland Estates, River and Thealka around 915 PM
EDT.
Meally, Boons Camp, Wells Chapel, Buffalo, Oaklawn Estates and
East Point around 920 PM EDT.
Van Lear around 925 PM EDT.
Prestonsburg, Nero, Auxier and Bays Branch around 930 PM EDT.
Other locations in the path of these storms include Odds, Davisport,
Yeadon, Gentry, Delong, Pevier, Debord, Elkatawa, Lancer, Houston,
Dicks Creek, Davella, Arnett and Corn Fork Hollow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3775 8237 3735 8356 3756 8386 3774 8329
3771 8326 3775 8325 3792 8273
TIME...MOT...LOC 0112Z 312DEG 13KT 3783 8275 3755 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FISHERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:09 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery, Morgan, Powell | 51 min |
| Jul 27, 8:14 PM EDT | Special Weather Statement | JKL | Elliott | 31 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Powell | 29 min |
| Jul 27, 8:47 PM EDT | Special Weather Statement | JKL | Johnson, Morgan, Wolfe | 28 min |
| Jul 27, 8:50 PM EDT | Areal Flood Advisory | JKL | Menifee, Morgan, Powell | 3 hr |
| Jul 27, 9:00 PM EDT | Special Weather Statement | JKL | Lee, Powell | 30 min |
| Jul 27, 9:10 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 35 min |
| Jul 27, 9:12 PM EDT | Special Weather Statement | JKL | Breathitt, Johnson, Magoffin, Martin | 48 min |
| Jul 27, 9:16 PM EDT | Areal Flood Advisory | JKL | Perry | 3 hr |
| Jul 27, 9:29 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Rockcastle | 31 min |
| Jul 27, 9:31 PM EDT | Areal Flood Advisory | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 4 min |
| Jul 27, 9:35 PM EDT | Flash Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 3 hr |
| Jul 27, 9:49 PM EDT | Flash Flood Warning | JKL | Estill, Lee | 7 hr |
| Jul 27, 10:04 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Magoffin | 9 hr |
| Jul 27, 10:40 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 9 hr |
| Jul 27, 10:41 PM EDT | Flash Flood Warning | JKL | Breathitt, Knott, Owsley, Perry | 9 hr |
| Jul 27, 11:23 PM EDT | Flash Flood Warning | JKL | Clay, Knott, Leslie, Owsley, Perry | 9 hr |
| Jul 27, 11:24 PM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 8 hr |
| Jul 28, 12:26 AM EDT | Flash Flood Warning | JKL | Letcher | 7 hr |
| Jul 28, 1:30 AM EDT | River Flood Warning | JKL | Lee | 3 days |
| Jul 28, 1:37 AM EDT | River Flood Warning | JKL | Estill | 4 days |
| Jul 28, 1:55 AM EDT | Flash Flood Warning | JKL | Pike | 7 hr |
| Jul 28, 2:46 AM EDT | Flash Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 4 hr |
| Jul 28, 3:34 AM EDT | Flash Flood Warning | JKL | Clay, Laurel | 5 hr |
| Jul 28, 3:36 AM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 3 hr |
| Jul 28, 4:10 AM EDT | Areal Flood Advisory | JKL | Johnson, Martin | 3 hr |
| Jul 28, 5:04 AM EDT | River Flood Warning | JKL | Owsley | 40 hr |
| Jul 28, 5:05 AM EDT | River Flood Warning | JKL | Breathitt | 58 hr |
| Jul 28, 5:30 AM EDT | River Flood Warning | JKL | Letcher | 32 hr |
| Jul 28, 5:31 AM EDT | River Flood Advisory | JKL | Perry | 2 hr |
| Jul 28, 5:33 AM EDT | River Flood Advisory | JKL | Clay | 3 hr |
| Jul 28, 6:53 AM EDT | Areal Flood Warning | JKL | Lee, Magoffin, Morgan, Powell, Wolfe | 7 hr |
| Jul 28, 7:03 AM EDT | Areal Flood Warning | JKL | Breathitt, Lee, Magoffin, Owsley | 38 hr |
| Jul 28, 7:21 AM EDT | Areal Flood Warning | JKL | Floyd, Johnson, Magoffin | 38 hr |
| Jul 28, 7:21 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 3 hr |
| Jul 28, 7:33 AM EDT | Areal Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 25 hr |
| Jul 28, 7:35 AM EDT | Areal Flood Warning | JKL | Letcher | 28 hr |
| Jul 28, 7:43 AM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 28 hr |
| Jul 28, 7:46 AM EDT | Areal Flood Warning | JKL | Breathitt, Knott, Owsley, Perry | 24 hr |
| Jul 28, 8:00 AM EDT | River Flood Warning | JKL | Perry | 27 hr |
| Jul 28, 8:18 AM EDT | Areal Flood Warning | JKL | Clay, Knott, Leslie, Owsley, Perry | 27 hr |
| Jul 28, 8:33 AM EDT | River Flood Advisory | JKL | Magoffin | 4 hr |
| Jul 28, 8:45 AM EDT | River Flood Warning | JKL | Clay | 13 hr |
| Jul 28, 8:55 AM EDT | Areal Flood Warning | JKL | Clay, Laurel | 8 hr |
| Jul 28, 9:03 AM EDT | Areal Flood Warning | JKL | Pike | 27 hr |
| Jul 28, 10:20 AM EDT | Areal Flood Warning | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 25 hr |
| Jul 28, 11:00 AM EDT | River Flood Advisory | JKL | Floyd | 58 hr |
| Jul 28, 11:11 AM EDT | River Flood Advisory | JKL | Harlan | 11 hr |
| Jul 28, 11:14 AM EDT | River Flood Advisory | JKL | Pike | 19 hr |
| Jul 28, 12:15 PM EDT | River Flood Warning | JKL | Magoffin | 18 hr |
| Jul 28, 1:49 PM EDT | Areal Flood Warning | JKL | Wolfe | 116 min |
| Jul 28, 2:59 PM EDT | River Flood Warning | JKL | Harlan | 6 hr |
| Jul 28, 4:47 PM EDT | Areal Flood Warning | JKL | Clay | 15 hr |
| Jul 28, 6:51 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Whitley | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.